# SDR DXTR20111214401

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 9,161 hours, 7,352 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD AND AFT HORIZONTAL STAB ATTACH POINTS ARE WORN, ALLOWING HORIZONTAL STAB MOVEMENT BOTH RADIALLY AND UP AND DOWN.  THIS MOVEMENT HAS PLAY IN THE HORIZONTAL, SEEMS TO HAVE STARTED TO LOOSEN UP ANOTHER AREA.  THE LT SIDE OF THE AFT VERTICAL SPAR HAS AN AREA THAT IS GAPPING BETWEEN THE SPAR AND THAT FRAME STATION.  THE GAP IS AROUND 0.002" WHEN PRESSURE IS BEING PLACED ON THE UPPER OTBD SIDE OF THE HORIZONTAL.  THE GAP IS CLOSED IN THE STATIC POSITION OR WHEN PRESSURE IS APPLIED ON THE LOWER SIDE OF THE STAB.
